Impossibility of consistent estimation of the distribution function of a sample maximum.
Novak, Serguei (2010) Impossibility of consistent estimation of the distribution function of a sample maximum. Statistics, 44 (1). pp. 25-30. ISSN 0233-1888
Full text is not in this repository.
We derive lower bounds for sup-norm losses of estimators of the distribution function of a sample maximum and its density and show that their consistent estimation in a general situation is impossible.
|Research Areas:||A. > School of Science and Technology > Design Engineering and Mathematics|
|Depositing User:||Hilary Cummings|
|Date Deposited:||08 Mar 2010 13:38|
|Last Modified:||15 Dec 2015 17:03|
Actions (login required)